# SDR SWAA2021112329546

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737*
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB. LOCATED 9 INCH FROM FRONT SPAR INBD SIDE OF RIB. CRACK LENGTH IS 0.700 INCH. ; 2021-460786 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22; [02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22; [03] REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN I.A.W SRM B737-700 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [04] REPAIRED RH HORIZONTAL STABILIZER LOWER SKIN I.A.W SRM B737-700 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL STEP SIGN OFFS BELOW RII
